# SDR UHLA2012011300008

- Difficulty date: January 13, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 15,845 hours, 9,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RT CFI CENTER SEAT TRACK ON TOP TEETH, CROWN BOTTOM.  REMOVED AND REPLACED CFI CENTER RT SEAT TRACK IAW EMB 170 SRM 51-43-01, 51-43-02, AND 51-40-02.
